Ver todas las categorías

BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT

5.0
(44)
Agotado en línea
BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT
50 C/U, 0.22 lb. N.° de artículo: 438879

Elegible para HSA/FSA

BC Powder Arthritis Pain Reliever works fast to relieve minor aches and pains due to arthritis, headaches, muscle aches and toothaches. BC Powder Arthritis Pain Reliever contains 1,000 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula contains a higher dose of the ingredients in BC Original Strength formula to help stop minor arthritis pain fast. BC Powder Arthritis Pain Reliever comes in convenient, on-the-go powder stick packs that are easy to swallow while providing fast pain relief. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Arthritis or Original, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.


  • BC Powder Arthritis Pain Reliever works fast to relieve minor aches and pains due to arthritis, headaches, muscle aches and toothaches
  • Unique dual action powder formula contains a higher dose of the ingredients in BC Original Strength formula to help stop minor arthritis pain fast
  • Contains 1,000 mg Aspirin (NSAID) and 65 mg Caffeine
  • Convenient, on-the-go stick packs for relief anytime or anywhere
  • Contains 1 box of BC Powder Arthritis Pain Reliever, 50 stick powders
  • FSA- and HSA-eligible product in the U.S.

Ingredientes

Active Ingredients (per Powder): Aspirin (1000 mg), Caffeine (65 mg). Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride
Indicaciones
Adults and Children 12 Years of Age and Over: Place one (1) powder on tongue every six (6) hours, while symptoms persist.Drink a full glass of water with each dose, or you may stir powder into a glass of water or other liquid.Do not take more than four (4) powders in 24 hours, unless directed by a doctor.

Advertencias

Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un médico ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave. Allergy Alert: Aspirin may cause a severe allergic reaction which may include facial swelling; asthma (wheezing); shock; hives. Aviso de hemorragia estomacal: este producto contiene un antiinflamatorio no esteroideo (AINE) que puede provocar hemorragia estomacal. The chance is higher if you have 3 or more alcoholic drinks every day while using this product; are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others); take more or for a longer time than directed. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Es muy importante que no tome aspirina durante los últimos 3 meses de embarazo a menos que sea bajo estricta indicación de un médico ya que podría causar problemas en el bebé por nacer o complicaciones durante el parto. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones.
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

BC Aspirin Arthritis Formula Fast Pain Relief Powder, 50 CT

5.0
(44)
Agotado en línea